MAUDE Adverse Event Report: VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Catalog Number V041441000000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that an eddy irrigation tip broke.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Investigation results: we received 13 unused tips and one broken eddy tip (2 pieces) for investigation.Visual inspection of broken eddy tip: the tip is separated between the handle part and the active part.Measurement: active part is measuring approx.27,04 mm.The tip of the active part is not complete; the tip is missing¿ see photos) (measured with measuring gauge mitutoyo pm # 1749 valid till 5/2026).Injection tool cavity is #2; see attached photos.Investigation results of 13 unused tips inside blister: performance test of the undamaged product was performed.All 13 unused tips passed the test without issues.Dhr review for the claimed lot 476602 was performed by mc2 (no dhr issue was detected ¿ see attachment to case).Root cause unknown.Misuse possible.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.Update results: no smooth breakage, melted.Breakage due to thermal influence - possible misuse.Attached results - confirmed by mc1.

Brand Name
EDDY
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23567941
Report Number9611053-2025-00160
Device Sequence Number21362311
Product Code EIC
UDI-Device Identifier07640159160090
UDI-Public07640159160090
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041441000000
Device Lot Number476602
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/05/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown